# SDR QXEA200701313

- Difficulty date: August 8, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 21,770 hours, 31,475 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - FLIGHTDECK UNDERFLOOR AFT BULKHEAD, RIGHT STRINGER NR 31.  HAS LIGHT CORROSION 15" FORWARD OF BULKHEAD TO ABOUT 5" FORWARD OF BULKHEAD.  REPAIRED IAW SRM 51-20-11, 51-20-16, 51-20-36.
